MathSciNet Relay Station
MathSciNet bibliographic data
MR1950451 60F15 (60F05)
Dudziński, Marcin A note on the almost sure central limit theorem for some dependent random variables. Statist. Probab. Lett. 61 (2003), no. 1, 31–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement